# SDR AWXA200500126

- Difficulty date: December 27, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Channel
- Part number: 65537448
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 1/2" CRACK WAS FOUND IN VERTICAL STABILIZER LOWER ANGLE (CHANNEL) ON AFT SIDE OF RT AFT LUGS BS 1016, STR 2 RT. MAINTENANCE REMOVED CRACKED VERTICAL STABILIZER LOWER CHANNEL AT BS 1016, STR 2 RT; FABRICATED A NEW REPLACEMENT CHANNEL PER DWG 65-53744; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
